# SDR CALA9701515

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN HORIZONTAL STIFFENER ON FORWARD FACE OF AFT PRESSURE BULKHEAD AT L13R.  THE STIFFENER WAS REMOVED.  NEW PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-30-5.
